Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 116, NWS Columbia, SC

July 1, 2012Fairfield County, Kershaw County, Richland County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 3:44 PM EDT for Fairfield County, Kershaw County, Richland County, South Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 3:44 PM EDT (19:44 UTC)
Expired
Jul 1, 2012, 4:30 PM EDT
In force
46 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Fairfield County, SC, Kershaw County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 46 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:45 PM EDTHAIL 1Winnsboro, SCONE INCH HAIL ON THE HWY321 BYPASS AND COLUMBIA ROAD IN WINNSBORO
Jul 1, 3:45 PM EDTHAIL 1.25Winnsboro, SCHALF DOLLAR SIZE HAIL AT DOGWOOD AVE AND PALMETTO DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:01 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5275 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WUUS52 KCAE 011944
SVRCAE
SCC039-055-079-012030-
/O.NEW.KCAE.SV.W.0116.120701T1944Z-120701T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
344 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  WESTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHWESTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 430 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WINNSBORO...AND MOVING SOUTHEAST AT 10 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE WINNSBORO AND CAMDEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3455 8088 3452 8088 3449 8090 3446 8089
      3449 8082 3426 8059 3410 8128 3414 8131
      3417 8130 3422 8134 3424 8131 3427 8135
      3429 8134 3431 8136 3451 8143 3458 8142
TIME...MOT...LOC 1944Z 318DEG 8KT 3434 8106

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:42 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 1, 2:42 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
242 PM EDT SUN JUL 1 2012

.SYNOPSIS...

A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE REGION WILL
WEAKEN AND SHIFT TO OUR WEST MONDAY AND TUESDAY. THIS WILL BRING
AN END TO THE TRIPLE DIGIT HEAT AND BRING A CHANCE OF DIURNAL
THUNDERSTORMS EACH DAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

A LARGE MID/UPPER LEVEL RIDGE WAS CENTERED OVER GA/AL THIS
AFTERNOON. UPPER LEVEL TROUGHINESS WAS OVER SOUTHEAST CANADA INTO
THE NORTHEASTERN PART OF THE COUNTRY.

TEMPERATURES AT MIDDAY COMPARABLE TO THOSE OF SATURDAY...FROM THE
MID 90S TO AROUND 100 DEGREES. EXPECT ANOTHER SCORCHER WITH HIGHS
IN THE 103 TO 108 RANGE. MOSTLY SUNNY AND HAZY CONDITIONS FOR THE
AFTERNOON.

STILL THE THREAT OF SEVERE THUNDERSTORMS FOR THE LATE AFTERNOON
INTO THE EVENING. EXPECT EXTREME INSTABILITY WITH CAPES OVER
4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND LIS -15...TOTALS
64. MODELS INDICATE SHORTWAVE ENERGY TO MOVE THROUGH THE OHIO
VALLEY AND MID ATLANTIC. LEE TROUGH AND DEVELOPING SEA BREEZE
BOUNDARY WILL FOCUS SCATTERED TSTM DEVELOPMENT THIS AFTERNOON.
MAIN THREAT WILL BE DAMAGING WINDS. EXPECT CONVECTION TO
DIMINISH TONIGHT WITH LOWS IN THE MID 70S TO AROUND 80.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...

CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.

FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.

MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST.  THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.

PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY.  WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.

TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK.  MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

MAINLY VFR CONDITIONS EXPECTED THROUGH THE EVENING. VSBYS AT OR
ABOVE 6SM IN HAZE. ISOLATED TO SCATTERED STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND
EVENING HOURS IN A MOIST AND VERY UNSTABLE ATMOSPHERE.
A BETTER CHANCE FOR CONVECTION MIGHT BE A CLUSTER OF THUNDERSTORMS
OVER THE CENTRAL APPALACHIANS MOVING INTO PORTIONS OF THE AREA THIS
EVENING/TONIGHT. COVERAGE/CONFIDENCE OF TSRA TOO LOW TO INCLUDE
MENTION IN THE TERMINALS AT THIS TIME. MVFR VSBYS IN FOG/HAZE
POSSIBLE AGAIN LATE TONIGHT/EARLY MONDAY.

EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
CONVECTION AS WELL AS AREA OF LATE NIGHT/EARLY MORNING FOG/HAZE
THROUGH FRIDAY.

&&

.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...

RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Jul 1, 5:27 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
527 AM EDT SUN JUL 1 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-020930-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
527 AM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HOT CONDITIONS WILL COVER THE AREA THIS AFTERNOON. TEMPERATURES
WILL REACH 100 BY NOON AND WILL RISE TO 105 TO 107 THIS AFTERNOON.
HEAT INDEX VALUES WILL BE IN THE RANGE OF 110 TO 114 THIS AFTERNOON
AND EVENING.

IN ADDITION TO THE HEAT...STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
ARE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE
INTENSE HEAT WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE BY
LATE THIS AFTERNOON. AS A RESULT...THE STORM PREDICTION CENTER HAS
PLACED THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER
100 DEGREES AGAIN. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110
AND ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH
SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY DROPPING
TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO BE
BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY THROUGH THURSDAY.

AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS DEVELOPING IN THE LATE AFTERNOON AND EARLY
EVENING HOURS. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF
SEVERE STORMS FOR THE AREA AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 1, 3:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
324 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 NE WINNSBORO          34.48N 81.00W
07/01/2012  M1.00 INCH       FAIRFIELD          SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED QUARTER SIZE HAIL ON I-77 NE OF
            WINNSBORO.

&&

DS
Local storm report, Jul 1, 3:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
328 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CHERAW                  34.70N 79.90W
07/01/2012  E1.75 INCH       CHESTERFIELD       SC   PUBLIC

            GOLFBALL HAIL ON THE NORTH SIDE OF CHERAW

&&

HC
Local storm report, Jul 1, 3:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
338 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             5 S CHESTERFIELD        34.66N 80.08W
07/01/2012  E1.75 INCH       CHESTERFIELD       SC   AMATEUR RADIO

            HAIL UP TO GOLF-BALL SIZE WITH 10 PERCENT COVERAGE ON
            GROUND...IN SHILOH AT HWY 102 AND MELTON ROAD

&&

ACM
Local storm report, Jul 1, 3:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
339 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             4 SSE EDGEFIELD         33.74N 81.91W
07/01/2012  M1.75 INCH       EDGEFIELD          SC   PUBLIC

            GOLFBALL SIZE HAIL ON LLOYD RD.

0320 PM     HAIL             5 SSE EDGEFIELD         33.73N 81.90W
07/01/2012  M1.75 INCH       EDGEFIELD          SC   PUBLIC

            GOLFBALL SIZE HAIL ON YARBOROUGH RD.

&&

DS
Local storm report, Jul 1, 3:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
343 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             PAGELAND                34.77N 80.39W
07/01/2012  E1.75 INCH       CHESTERFIELD       SC   AMATEUR RADIO

            GOLFBALL HAIL OCCURRING AT THE WHITE PLAINS GOLF COURSE

&&

HC
Local storm report, Jul 1, 3:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
344 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 SSW TRENTON           33.71N 81.86W
07/01/2012  M1.00 INCH       EDGEFIELD          SC   PUBLIC

            QUARTER SIZE HAIL COVERING THE GROUND.

&&

DS

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster48 min
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEChesterfield48 min
Jul 1, 2:51 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw54 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick53 min
Jul 1, 2:55 PM EDTSevere Thunderstorm WarningCAEChesterfield50 min
Jul 1, 3:16 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland, Sumter59 min
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster60 min
Jul 1, 3:42 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Saluda63 min
Jul 1, 3:49 PM EDTSevere Thunderstorm WarningCAEChesterfield56 min
Jul 1, 4:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland48 min
Jul 1, 4:27 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster48 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Newberry, Richland, Sumter43 min
Jul 1, 4:41 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda49 min
Jul 1, 4:49 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Newberry, Richland, Saluda, Sumter47 min
Jul 1, 5:02 PM EDTSevere Thunderstorm WarningCAEMcCormick43 min
Jul 1, 5:21 PM EDTFlash Flood WarningCAERichland87 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningCAEClarendon, Richland, Sumter49 min
Jul 1, 5:43 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick47 min
Jul 1, 5:45 PM EDTSpecial Weather StatementCAELexington, Richland, Sumter60 min
Jul 1, 6:10 PM EDTSevere Thunderstorm WarningCAEClarendon50 min
Jul 1, 6:28 PM EDTSevere Thunderstorm WarningCAESaluda32 min
Jul 1, 6:58 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Clarendon, Orangeburg62 min
Jul 1, 7:04 PM EDTSevere Thunderstorm WarningCAELexington26 min
Jul 1, 7:18 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster72 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.